English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55184/89457 (62%)
Visitors : 10667498      Online Users : 21
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41198

    Title: Inference for Log-Gamma distribution based on progressively Type-II censored data
    Authors: 林千代;Lin, Chien-tai;Wu, S. J. S.;Balakrishnan, N
    Contributors: 淡江大學數學學系
    Keywords: Approximate maximum likelihood estimators;EM algorithm;Extreme value distribution;Fisher information;Fixed-point iteration;Maximum likelihood estimators;Modified EM algorithm;Monte Carlo simulations;Newton–Raphson method;Normal distribution;Pivotal quantities;Probability coverages
    Date: 2006-06
    Issue Date: 2010-01-28 06:54:47 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: We discuss the maximum likelihood estimates (MLEs) of the parameters of the log-gamma distribution based on progressively Type-II censored samples. We use the profile likelihood approach to tackle the problem of the estimation of the shape parameter κ. We derive approximate maximum likelihood estimators of the parameters μ and σ and use them as initial values in the determination of the MLEs through the Newton–Raphson method. Next, we discuss the EM algorithm and propose a modified EM algorithm for the determination of the MLEs. A simulation study is conducted to evaluate the bias and mean square error of these estimators and examine their behavior as the progressive censoring scheme and the shape parameter vary. We also discuss the interval estimation of the parameters μ and σ and show that the intervals based on the asymptotic normality of MLEs have very poor probability coverages for small values of m. Finally, we present two examples to illustrate all the methods of inference discussed in this paper.
    Relation: Communications in Statistics: Theory and Methods 35(7), pp.1271-1292
    DOI: 10.1080/03610920600692789
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Inference for Log-Gamma distribution based on progressively Type-II censored data.pdf445KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback